Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Sur les classes $ V$ normales


Author: Maurice Fréchet
Journal: Trans. Amer. Math. Soc. 14 (1913), 320-324
MSC: Primary 54A99
MathSciNet review: 1500950
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A99

Retrieve articles in all journals with MSC: 54A99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1913-1500950-9
PII: S 0002-9947(1913)1500950-9
Article copyright: © Copyright 1913 American Mathematical Society